# SDR CA090918004

- Difficulty date: September 15, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 45,778 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS1008F000E2
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON CLIMBOUT THE AIRCRAFT HYDRAULIC WARNING LIGHTS ILLUMINATED AND HYDRAULIC PRESSURE WAS LOST. THE AIRCRAFT RETURNED TO THE AIRPORT AND PERFORMED A FLAPLESS LANDING WITH THE EMERGENCY GEAR HANDLE ACTIVATED.  MAINTENANCE DISCOVERED THE HYDRAULIC FLEXIBLE HOSE FROM THE HYDRAULIC POWER PACK TO THE ACCUMULATOR IN THE LH WHEELWELL RUPTURED AT A BEND RADIUS. THE DESIGN OF THE AIRCRAFT REQUIRED THIS HYDRAULIC HOSE TO HAVE A SIGNIFICANT BEND IN THE HOSE SO IT CAN BE ROUTED CORRECTLY.  MINOR CHAFFING ON THE STEEL BRAIDING ON THE HOSE WAS FOUND BUT WAS NOT SIGNIFICANT ENOUGH TO CAUSE THE RUPTURE IN THE HOSE.   THE HOSE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20090918004)
